# SDR AALA201706209013

- Difficulty date: June 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 50,850 hours, 21,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. EMERGENCY LIGHT AT EXIT ROW 15 BROKEN. REMOVED AND REPLACED EXIT SIGN LIGHT ASSEMBLY AT ROW 15. PERFORM OPS CHECK GOOD REF AMM 33-51-01.
